Local Stability Analysis of an SVIR Epidemic Model

Joko Harianto


In this paper, we present an SVIR epidemic model with deadly deseases. Initially the basic formulation of the model is presented. Two equilibrium point exists for the system; disease free and endemic equilibrium. The local stability of the disease free and endemic equilibrium exists when the basic reproduction number less or greater than unity, respectively. If the value of R0 less than one then the desease free equilibrium is locally stable, and if its exceeds, the endemic equilibrium is locally stable. The numerical results are presented for illustration.


Applied Mathematics

Full Text:



Diekmann,O., and Heesterbeek,J.A.P., Mathematical Epidemiology of Infectious Diseases: Model Building, Analysis, and Interpretation, John Wiley and Sons, Chichester, 2000.

Driessche, P.V.D., Watmough, J., "Reproduction Number and Sub-threshod Endemic Equilibria for Compartmental Models of Disease Transmission," Mathematical Biosciences 180, pp. 29-48, 2002.


Kermack, W. O. and McKendrick, A. G., "A Contribution to the Mathematical Theory of Epidemics,"Proc. Roy. Soc. Lond., A 115, pp. 700-721, 1927.


Khan, Muhammad Altaf, Saeed Islam and others, "Stability Analysis of an SVIR Epidemic Model with Non-linear Saturated Incidence Rate," Applied Mathematical Sciences, vol. 9, no. 23, .1145-1158, 2015.


Kribs-Zaleta, C., Velasco-Hernandez, J., "A Simple Vaccination Model with Multiple Endemic State," Mathematical Biosciences, vol. 164, pp. 183-201, 2000.

Liu, Xianing, and others, "SVIR Epidemic Models with Vaccination Strategies," Journal of Theoretical Biology 253, 1-11, 2007.


Zaman, G., and others, "Stability Analysis and Optimal Vaccination of an SIR Epidemic Model," Bio Systems 93, pp. 240-249, 2008.

http://dx.doi.org/10.1016/j. biosystems.2008.05.004

DOI: https://doi.org/10.18860/ca.v5i1.4388


Copyright (c) 2017 Joko Harianto

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

Editorial Office
Mathematics Department,
Universitas Islam Negeri Maulana Malik Ibrahim Malang
Gajayana Street 50 Malang, East Java, Indonesia 65144
Faximile (+62) 341 558933
e-mail: cauchy@uin-malang.ac.id

Creative Commons License
CAUCHY: Jurnal Matematika Murni dan Aplikasi is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.